# SDR HALA20161009364

- Difficulty date: October 9, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 55,507 hours, 10,134 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ALTITUDE DISAGREE EICAS MESSAGE ILLUMINATED.   PITOT-STATIC CHECK OF BOTH CAPTAIN`S & FIRST OFFICER`S ALTIMETERS, NO LEAKS, STICKING OF ALTIMETERS, OR ALTITUDE SPLIT OF GREATER THAN 20FT, TO 30,000FT.  VISUAL CHECK OF ALL PITOT-STATIC PROBES, OK.  AOA VANES OPERATE SMOOTHLY. REPLACED THE CAPTAIN'S ADC AS PRECAUTION.  LEAK AND OP.
